# SDR MALA040508

- Difficulty date: July 9, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- Aircraft time: 10,774 hours, 10,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122741
- Part serial: 9812870
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-2275-1, S/N 9812870 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED CELL PACK P/N 61-2274-1.  UNIT PASSES CMM CHECKS.  A/C RETURNED TO SERVICE 7/11/04.
